Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 71, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 13, 2018, 2:55 PM CDT for Cooke County, Grayson County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 2:55 PM CDT (19:55 UTC)
- Expired
- Apr 13, 2018, 3:48 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:20 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -418 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
774
WUUS54 KFWD 131955
SVRFWD
TXC097-181-132100-
/O.NEW.KFWD.SV.W.0071.180413T1955Z-180413T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
255 PM CDT FRI APR 13 2018
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northeastern Cooke County in north central Texas...
Northwestern Grayson County in north central Texas...
* Until 400 PM CDT..
* At 254 PM CDT, a severe thunderstorm was located near Thackerville,
or 11 miles southeast of Marietta, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Pottsboro, Callisburg, Eisenhower State Park and
southern Lake Texoma.
This includes Interstate 35 between mile markers 502 and 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
If on or near Lake Texoma, get away from the water and move indoors
or inside a vehicle. Do not be caught on the water in a
thunderstorm. High winds and waves can capsize boats.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3389 9658 3385 9663
3382 9655 3363 9712 3378 9721 3379 9720
3374 9717 3372 9716 3373 9709 3380 9710
3382 9705 3385 9709 3385 9701 3395 9699
TIME...MOT...LOC 1954Z 233DEG 39KT 3378 9704
HAIL...1.00IN
WIND...60MPH
$$
Godwin2 follow-up statements
838
WWUS54 KFWD 132021
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
321 PM CDT FRI APR 13 2018
TXC097-132029-
/O.CAN.KFWD.SV.W.0071.000000T0000Z-180413T2100Z/
Cooke TX-
321 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled for
northeastern Cooke County. A Severe Thunderstorm Warning continues
for southeastern Cooke County.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
LAT...LON 3395 9691 3387 9689 3385 9686 3385 9684
3387 9684 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9658 3385 9663
3382 9655 3369 9694 3395 9694 3396 9693
TIME...MOT...LOC 2019Z 239DEG 29KT 3384 9686
$$
TXC181-132100-
/O.CON.KFWD.SV.W.0071.000000T0000Z-180413T2100Z/
Grayson TX-
321 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN GRAYSON COUNTY...
At 319 PM CDT, a severe thunderstorm was located near Willis, or 12
miles north of Whitesboro, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pottsboro, Eisenhower State Park and southern Lake Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
If on or near Lake Texoma, get off the water and move indoors or
inside a vehicle. Do not be caught on the water in a thunderstorm.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
LAT...LON 3395 9691 3387 9689 3385 9686 3385 9684
3387 9684 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9658 3385 9663
3382 9655 3369 9694 3395 9694 3396 9693
TIME...MOT...LOC 2019Z 239DEG 29KT 3384 9686
HAIL...1.00IN
WIND...60MPH
$$
Godwin736
WWUS54 KFWD 132048
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
348 PM CDT FRI APR 13 2018
TXC181-132058-
/O.CAN.KFWD.SV.W.0071.000000T0000Z-180413T2100Z/
Grayson TX-
348 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRAYSON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
LAT...LON 3395 9691 3387 9689 3385 9686 3385 9684
3387 9684 3387 9680 3382 9676 3384 9669
3392 9667 3389 9663 3389 9658 3385 9663
3382 9655 3369 9694 3395 9694 3396 9693
TIME...MOT...LOC 2046Z 233DEG 39KT 3403 9656
$$
GodwinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:00 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 13, 1:00 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 100 PM CDT Fri Apr 13 2018 .AVIATION... /18Z TAFS/ GOES-R satellite imagery shows the deck of MVFR moving northeast and, resulting in some passing high clouds. Surface observations show the dryline along a Jacksboro to Stephenville line. The main concern for the Metroplex airports during the forecast period is the development of thunderstorms along a dryline. Based the current location of the dryline, thunderstorm development will likely begin west of the Metroplex and impact most, if not all, TAF sites. High res guidance attempts to initiate thunderstorms around 19Z for AFW and FTW, with storms exiting the Metroplex around 0Z or 1Z. I added a TEMPO group for TSRA for at least 2 hours with VCTS prevailing to include for any timing discrepancies. Any thunderstorms that do develop will have the potential to become severe with a hail and wind threat. The second concern will be the arrival of west winds behind the dryline, as well as northwest winds behind a cold front that will move into the region later this evening and overnight. Winds should decrease to around 15 knots. Otherwise, VFR should prevail for the remainder of the forecast period. For Waco, VFR should prevail through the forecast period. The main concern for this evening will be the shift to westerly winds associated with the dryline, and then northwesterly winds behind the cold front overnight. Villanueva && .MESOSCALE UPDATE... /Issued 1217 PM CDT Fri Apr 13 2018/ The elevated convection that began during the predawn hours will douse areas east of I-35 early this afternoon hours before pushing into East Texas. While this may appear to disrupt the potential for more intense convection later in the day, rest assured that gusty south winds and the warm/moist advection they will impart will effectively destabilize the boundary layer this afternoon -- even where rainfall is currently ongoing. In western portions of North Texas, sunshine has begun to bake the ground ahead of an advancing dryline, and temperatures have soared into the 80s before midday. Another slug of mid-level forcing is swinging through behind the morning activity, resulting in a renewed batch of elevated showers and storms, but this too should do little to impede the convective potential later this afternoon. Both of these areas of convection are rooted above 10,000ft AGL, beneath which a deep layer of dry air (800-600mb) has so far capped the surface layer. With steep mid-level lapse rates, some hail cores will be possible within this activity, but this potential should move into Oklahoma with the associated forcing for ascent. This lift will attempt to erode the cap, but with 21C at 5000ft AGL on the 12Z KFWD RAOB, the morning activity in our western zones is unlikely to make the transition to surface-based convection this afternoon. A strongly amplified upper trough is emerging from the Rockies and deepening on the High Plains. This has aided in the eastward propagation of a dryline, which KDYX radar imagery shows is near the western edge of our CWA at midday. Winds within the critical dryline- steering levels in the vicinity of the boundary may approach 50kts, and the ongoing surge should continue the next few hours. But as the upper trough in the Central Plains slows its eastward progress, these winds will veer and weaken later this afternoon. KDYX VWP data show that the post-dryline winds are already exhibiting this evolution. Although the surface winds are strongly veered in advance of the boundary, which will impede the mechanical forcing that could help erode the lingering inversion, MLCAPE values have already topped 2500J/kg in the unstable air just ahead of the dryline. With temperatures in the mid 80s from Breckenridge to Graham, surface heating may be the impetus for the initiation of surface-based convection this afternoon, and a CU field has already begun to develop in advance of the dryline. Guidance varies considerably as to where initiation will occur, but as the dryline slows as it approaches the I-35 corridor, the potential has increased for thunderstorms to develop west of the Metroplex. Initially, these will be discrete cells with rapidly intensifying updrafts that will quickly support very large hail. Intense precip- loading aloft and dry air remaining in the mid-levels will enhance the threat for damaging downburst winds. The strong westerly flow should guide these storms quickly to the east, and the window for strong/severe storms will be small at any given location. As the next impulse arrives late in the day, the ongoing activity will likely intensify east of the I-35 corridor. These convective elements will ingest increasingly unstable boundary layer parcels, and the updrafts will enter a zone of intense lapse rates in excess of 9C/km. While the activity should orient itself into a line, cell separation may be maintained, and the rotating updrafts within these cells will be capable of very large hail. Across East Texas, the surface winds will be less prone to veering, and the 0-1km shear beneath these strong, rotating updrafts may allow for a few tornadic supercells before the activity moves into the Ark-La-Tex. With better forcing to the north and lingering capping to the south, the southern extent of the afternoon convection will likely be within our CWA. However, east of the I-35 corridor, an extraordinarily unstable boundary layer may be able to overcome these limitations, and the line could develop southward between the I-35 and I-45 corridors late this afternoon and into the evening hours. Even if the Ark-La-Tex complex has already moved on, renewed development should occur this evening in our southeast zones as a cold front overtakes the dryline, lifting the surface layer into a new line of strong/severe storms. This could maintain a severe weather threat within our CWA past midnight before the activity finally exits the region. 25 && .SHORT TERM... /Issued 436 AM CDT Fri Apr 13 2018/ /Today and Tonight/ Several various weather elements plague the short term portion of the forecast including morning rain, windy conditions, a dryline that brings fire weather concerns and a severe storm threat, very warm temperatures, and a cold front. For more details on today's fire weather concerns, please see the added section below. This morning's surface features that we will be tracking today include 1) a dryline that currently lies across western Oklahoma and West Texas, 2) an upper level trough that currently stretches meridionally just west of the Rockies, with the base of the trough moving east across New Mexico, and 3) a strong surface low currently in western Kansas. The wind is one of the main highlights this morning, and we have decided to expand the Advisory south to Waco, and extend the time through 10 am. Regardless if locations are technically in/out or meeting Wind Advisory criteria this morning, breezy conditions will persist not only this morning, but into the afternoon hours ahead of the dryline. Behind the dryline, a new Wind Advisory has been issued from Noon until 7 pm for west winds of 25-30 mph with gusts approaching 40-45 mph in some of our far western counties. The strongest winds this afternoon are expected across nearly the same area where a Red Flag Warning has been issued. Also this morning, we expect to see a blossom of scattered to widespread precipitation on radar as warm air advection increases above the cap layer. Most of this development will likely be based above ~650 mb, and the rain will be falling into a pretty dry layer just below. Initially, very little to no rain may reach the surface, but with steep lapse rates above the cap, any thunderstorms this morning should be able to generate better amounts of precipitation that can reach the ground, and maybe even some small hail. However, as the rain shifts east with the shifting low level jet late this morning into the early afternoon hours, better moistening of the lower levels in our eastern counties will likely allow for more rain to reach the ground. Thus have kept higher rain chances east of Interstate 45 and Highway 75. The forecast soundings still indicate this area may recover for storms later in the day, but it could be a negating factor for a severe weather threat across the eastern half of the CWA. With the upper level trough progressing east this morning, and the surface low also tracking east, the dryline should also steadily progress east this morning, and will likely be crossing our western border around 10-11 AM. I expect it will continue to move east, but slow down or stall in the mid afternoon hours. This is a slower progression than the previous forecast, and my reasoning is 1) forecast models stall the surface low over western Kansas in the afternoon and 2) the speed of the 850-700 mb winds actually decrease behind the dryline as it moves across our the western half of the CWA. The HRRR and RAP are both showing this slow down as the dryline approaches the I-35 corridor, but their locations vary by 1-2 counties with the HRRR slightly farther east. For this forecast, have sided with the RAP and slow the front along a line from Sherman to DFW to Killeen. The location of the dryline will be critical to where storms may develop this afternoon. Model guidance tonight has been hesitant to develop too many storms along the dryline later today, and there are a few factors that will need to be monitored that may inhibit storm development and/or severe storm development. Notably, the strongest low level winds shift east of the region in the mid afternoon hours, before the best forcing arrives, and surface-925 mb winds ahead of the dryline are expected to veer more towards a south-southwest direction that could limit convergence along the dryline. However, this is a strong trough arriving that may be able to overcome these limitations, resulting in strong, rapid updrafts. There does appear to be a similar signal in the model fields that initiation will be in the 19-21Z time frame along and north of Interstate 20. Depending on the location of the dryline, this will likely include at least the eastern portions of the DFW Metroplex. These initial storms are expected to move northeast. With MUCAPE values over 2000 J/kg, shear values nearing 50 kts, and decent lapse rates in the mid levels, these storms could be severe with a threat for large hail and damaging winds. Although not zero, the tornado threat appears low due to the veered southwest winds ahead of the dryline. None of the models are unzipping storms along the dryline north of I-20, but 1-2 CAM models that developing isolated storms and then a line of storms in the late afternoon and/or early evening hours across parts of Central Texas. This development is a little quizzical as this area appears to be farther removed from the better upper level forcing. Still, it's hard to ignore this signal in the models and have maintained rain chances and a mention of severe storms along and east of I-35 and south of I-20 through the evening hours. The cold front will quickly sweep across the region this evening and overnight, overtaking the dryline, and pushing any storms associated with the dryline out of North and Central Texas. Have maintained some low rain chances across our southeastern counties overnight as some light rain may develop in this area when the upper level trough arrives. JLDunn && .FIRE WEATHER... /Issued 436 AM CDT Fri Apr 13 2018/ /Today/ Critical and elevated fire weather conditions are expected this afternoon across our western counties behind a dryline. Along and west of I-35, humidity values will fall into the teens and 20s with strong west winds of 25-35 mph and gusts between 30-45 mph. Temperatures will warm into the mid and upper 80s, and ERC values are only near or slightly above normal. Discussions with our fire weather partners on Thursday revealed a decent green-up has occurring across our western counties from earlier rains. This green-up will likely prevent any fire starts from quickly spreading, but given the concerning fire weather conditions, we decided to issue a Red Flag Warning where conditions will be most critical with the strongest winds and lowest RHs. This is along and west of a line from Montague to Erath to Mills County where sustained winds of 25-30 mph and gusts up to 45 mph will combine with RH values between 10-15 percent. East of this area, to the I-35 corridor, near-critical fire weather conditions will still exist but fuel moisture and green-up is better. However, even though the Red Flag Warning does not extend to I-35, burning is still not recommended anywhere west of the Interstate. JLDunn && .LONG TERM... /Issued 436 AM CDT Fri Apr 13 2018/ /Saturday through the end of next week/ A Pacific cold front and associated convection will extend from the Texas coastal waters northeastward through the Mississippi Valley early Saturday. Northwest winds will bring a cooler and drier airmass across North and Central Texas behind the front. Wind speeds of 20 to 30 MPH will coincide with minimum RH values in the 20 to 25 percent range to produce elevated to near-critical fire weather conditions once again across the western-most counties Saturday afternoon. The mitigating factor will be temperatures, which should be 10 to 15 degrees below normal for April, so a Fire Weather watch is not planned at this time. After a cool weekend, a warm-up will begin on Monday as south winds return and an upper level ridge develops overhead. The ridge will weaken late Tuesday and Wednesday as a shortwave trough moves quickly eastward through the Central Plains. This will send a weak cold front through North Texas on Wednesday. Little in the way of a cool-down is expected behind the Wednesday front due to a re-strengthening of the upper ridge. Model guidance is consistent in showing a deep upper low transitioning across the Southern Plains late next week and the following weekend. Chances for showers and thunderstorms will return by next Friday and continue into Saturday. Though still a ways out, the time of year and strength of the upper level system will likely bring at least a low-end potential of severe weather to the area around day 8. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 87 49 62 39 64 / 40 20 5 5 5 Waco 86 49 65 38 65 / 40 20 10 5 0 Paris 81 46 57 35 57 / 50 40 10 10 5 Denton 84 46 61 35 63 / 40 10 5 5 5 McKinney 85 46 59 36 61 / 40 20 5 10 5 Dallas 87 50 62 40 64 / 40 20 5 5 5 Terrell 84 48 62 36 62 / 40 30 10 10 5 Corsicana 83 50 61 37 62 / 40 30 10 10 0 Temple 85 52 65 39 67 / 40 20 10 0 0 Mineral Wells 87 44 62 34 65 / 30 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 10 PM CDT this evening for TXZ091-100-101- 115-116-129-130-141-142. Wind Advisory until 7 PM CDT this evening for TXZ091-100>102- 115>117-129>132-141>143. && 22/25
Hazardous weather outlook, Apr 13, 2:41 PM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 241 PM CDT Fri Apr 13 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 241 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will continue this afternoon and evening along and east of a dryline. This feature will be generally around I-35 and areas east through this evening. Some storms will be severe with very large hail and damaging winds. There will also be a threat for a tornado or two through the evening. Gusty west winds behind the dryline will continue through this evening. There will be a threat for rapidly spreading grass fires west of the dryline. A Red Flag Warning is in effect through late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will be an elevated threat of grass fires west of I-35 on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Dunn
In the hours before
Special weather statement, Apr 13, 1:01 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
101 PM CDT FRI APR 13 2018
TXZ105>107-123-131830-
Hunt TX-Hopkins TX-Rains TX-Delta TX-
101 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HUNT...NORTHWESTERN
HOPKINS...NORTHWESTERN RAINS AND SOUTHWESTERN DELTA COUNTIES UNTIL
130 PM CDT...
At 100 PM CDT, Doppler radar was tracking a strong thunderstorm near
Campbell, or 7 miles southeast of Greenville, moving northeast at 55
mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Greenville, Commerce, Cumby, Campbell, Cooper Lake Park South
Sulphur, Lone Oak, Tira and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3293 9594 3302 9613 3341 9589 3341 9587
3342 9586 3328 9555
TIME...MOT...LOC 1800Z 212DEG 49KT 3305 9599
GodwinSpecial weather statement, Apr 13, 1:10 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
110 PM CDT FRI APR 13 2018
TXZ091-131845-
Montague TX-
110 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MONTAGUE COUNTY
UNTIL 145 PM CDT...
At 110 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oscar, or 13 miles north of Nocona, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
This storm will remain over mainly rural areas of north central
Montague County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3398 9763 3395 9759 3393 9759 3392 9760
3391 9759 3385 9768 3391 9776 3393 9776
3394 9773 3399 9769 3399 9766
TIME...MOT...LOC 1810Z 225DEG 39KT 3397 9769
GodwinThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:22 AM CDT | Wind Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more | 15 hr |
| Apr 13, 4:15 AM CDT | Red Flag Warning | FWD | Comanche, Eastland, Erath, Jack, Mills, Montague and 3 more | 18 hr |
| Apr 13, 1:01 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| Apr 13, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 56 min |
| Apr 13, 3:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 56 min |
| Apr 13, 3:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 58 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 64 min |
| Apr 13, 4:06 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| Apr 13, 4:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 38 min |
| Apr 13, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 18 min |
| Apr 13, 4:54 PM CDT | Special Weather Statement | FWD | Somervell | 36 min |
| Apr 13, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Fannin, Grayson | 66 min |
| Apr 13, 5:01 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Johnson, Somervell | 59 min |
| Apr 13, 5:09 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Apr 13, 5:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 42 min |
| Apr 13, 5:22 PM CDT | Special Weather Statement | FWD | Tarrant | 38 min |
| Apr 13, 5:25 PM CDT | Special Weather Statement | FWD | Hamilton, Mills | 35 min |
| Apr 13, 5:32 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| Apr 13, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 59 min |
| Apr 13, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt, Lamar | 66 min |
| Apr 13, 6:00 PM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| Apr 13, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 60 min |
| Apr 13, 6:46 PM CDT | Special Weather Statement | FWD | Lampasas | 29 min |
| Apr 13, 6:49 PM CDT | Areal Flood Advisory | FWD | Collin | 116 min |
| Apr 13, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 67 min |
| Apr 13, 6:55 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.